# SDR AALA20120818002

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 9,807 hours, 3,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1695 FAILED FUNCTIONAL CHECK.  REPLACED BATTERY PACK M1695.  OPS CHECK NORMAL.
